Alert archive / Idaho / Flood Watches in 2018

Flood Watch 2, NWS Spokane, WA

June 20, 20184 counties in Idaho; 4 counties in Washington

NWS Spokane, WA issued this flood watch at Jun 20, 2018, 9:30 PM PDT for 4 counties in Idaho; 4 counties in Washington. It took effect at Jun 21, 2018, 11:00 AM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2018, 9:30 PM PDT (04:30 UTC)
In effect from
Jun 21, 2018, 11:00 AM PDT
Expired
Jun 22, 2018, 1:00 AM PDT
In force
14 hr
Issued by
NWS Spokane, WA
Flood severity
None

Counties Benewah County, ID, Bonner County, ID, Kootenai County, ID, Shoshone County, ID, Ferry County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 48 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 4.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2018-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2018-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2466 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WGUS66 KOTX 210430
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Spokane WA
930 PM PDT Wed Jun 20 2018

...Heavy Showers with Embedded Thunderstorms Thursday...

.There is a potential for very heavy showers and thunderstorms to
track through northeast Washington and the north Idaho Panhandle
late Thursday morning through Thursday evening. A very active,
moist and unstable air mass is expected to develop facilitating
shower and thunderstorm activity.

IDC009-017-055-079-WAC051-063-211230-
/O.NEW.KOTX.FA.A.0002.180621T1800Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane-
Including the cities of Plummer, Tensed, Sandpoint, Priest River,
Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, 
Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, 
Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, 
Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, 
Cheney, Rockford, Liberty Lake, and Deer Park
930 PM PDT Wed Jun 20 2018

...AREAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY EVENING...

The National Weather Service in Spokane has issued a

* Flood Watch for portions of North Idaho and Northeast 
  Washington, including the following counties, in North Idaho, 
  Benewah, Bonner, Kootenai, and Shoshone. In Northeast 
  Washington, Pend Oreille and Spokane. 

* From Thursday late morning through Thursday evening

* Showers embedded with Thunderstorms could produce localized
  torrential rainfall flooding issues in urban and steep terrain 
  areas.

* Urban areas could see problems where storm drains are overtaken
  with water. Areas with steep terrain and creeks and streams
  could see sudden increases in water as well as mud/gravel flow
  across roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
6 follow-up statements
641 
WGUS66 KOTX 211225
FFAOTX

Flood Watch
National Weather Service Spokane WA
525 AM PDT Thu Jun 21 2018

...Heavy Showers with Embedded Thunderstorms Today...

.There is a potential for very heavy showers and thunderstorms to
track through northeast Washington and the north Idaho Panhandle
late this morning through this evening. A very active, moist and 
unstable air mass is expected to develop facilitating shower and 
thunderstorm activity.

IDC009-017-055-079-WAC051-063-212030-
/O.CON.KOTX.FA.A.0002.180621T1800Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane-
Including the cities of Plummer, Tensed, Sandpoint, Priest River,
Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, 
Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, 
Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, 
Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, 
Cheney, Rockford, Liberty Lake, and Deer Park
525 AM PDT Thu Jun 21 2018

...AREAL FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS 
MORNING THROUGH THIS EVENING...

The Flood Watch continues for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Benewah, Bonner, 
  Kootenai, and Shoshone. In Northeast Washington, Pend Oreille 
  and Spokane. 

* From 11 AM PDT this morning through this evening

* Showers embedded with Thunderstorms could produce localized 
  torrential rainfall flooding issues in urban and steep terrain 
  areas. 

* Urban areas could see problems where storm drains are 
  overtaken with water. Areas with steep terrain and creeks and 
  streams could see sudden increases in water as well as 
  mud/gravel flow across roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
172 
WGUS66 KOTX 211948
FFAOTX

Flood Watch
National Weather Service Spokane WA
1248 PM PDT Thu Jun 21 2018

...Heavy Showers with Embedded Thunderstorms Today...

.Heavy showers and thunderstorms will track slowly across
parts of northeast Washington and the north Idaho Panhandle 
today into the evening. 

IDC009-017-055-079-WAC051-063-220400-
/O.CON.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane-
Including the cities of Plummer, Tensed, Sandpoint, Priest River,
Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, 
Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, 
Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, 
Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, 
Cheney, Rockford, Liberty Lake, and Deer Park
1248 PM PDT Thu Jun 21 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

The Flood Watch continues for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Benewah, Bonner, 
  Kootenai, and Shoshone. In Northeast Washington, Pend Oreille 
  and Spokane. 

* Until 10 PM PDT this evening

* Showers embedded with Thunderstorms could produce localized 
  torrential rainfall flooding issues in urban and steep terrain 
  areas. 

* Urban areas could see problems where storm drains are 
  overtaken with water. Areas with steep terrain and creeks and 
  streams could see sudden increases in water as well as 
  mud/gravel flow across roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
552 
WGUS66 KOTX 212121
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Spokane WA
221 PM PDT Thu Jun 21 2018

...Heavy Showers with Embedded Thunderstorms Today...

.Heavy showers and thunderstorms will track slowly across parts
of northeast Washington and the north Idaho Panhandle today into
the evening.

WAC019-065-220500-
/O.EXA.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ferry-Stevens-
Including the cities of Republic, Inchelium, Keller, Curlew, 
Danville, Laurier, Colville, Chewelah, Kettle Falls, Springdale, 
and Northport
221 PM PDT Thu Jun 21 2018

...FLOOD WATCH IN EFFECT UNTIL 10 PM PDT THIS EVENING...

The National Weather Service in Spokane has expanded the

* Flood Watch to include a portion of Northeast Washington, 
  including the following counties, Ferry and Stevens. 

* Until 10 PM PDT this evening

* Showers embedded with Thunderstorms could produce localized 
  torrential rainfall flooding issues in urban and steep terrain 
  areas. 

* Urban areas could see problems where storm drains are 
  overtaken with water. Areas with steep terrain and creeks and 
  streams could see sudden increases in water as well as 
  mud/gravel flow across roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDC009-017-055-079-WAC051-063-220500-
/O.CON.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Bonner-Kootenai-Shoshone-Pend Oreille-Spokane-
Including the cities of Plummer, Tensed, Sandpoint, Priest River,
Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, 
Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, 
Mullan, Smelterville, Calder, Newport, Metaline Falls, Ione, 
Cusick, Diamond Lake, Spokane, Airway Heights, Medical Lake, 
Cheney, Rockford, Liberty Lake, and Deer Park
221 PM PDT Thu Jun 21 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

The Flood Watch continues for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Benewah, Bonner, 
  Kootenai, and Shoshone. In Northeast Washington, Pend Oreille 
  and Spokane. 

* Until 10 PM PDT this evening

* Showers embedded with Thunderstorms could produce localized 
  torrential rainfall flooding issues in urban and steep terrain 
  areas. 

* Urban areas could see problems where storm drains are 
  overtaken with water. Areas with steep terrain and creeks and 
  streams could see sudden increases in water as well as 
  mud/gravel flow across roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
367 
WGUS66 KOTX 212253
FFAOTX

Flood Watch
National Weather Service Spokane WA
353 PM PDT Thu Jun 21 2018

...Heavy Showers with Embedded Thunderstorms Today...

.Heavy showers and thunderstorms will track slowly across parts
of northeast Washington and the north Idaho Panhandle today into
the evening producing heavy rain, small hail and dangerous
lightning.

IDC009-017-055-079-WAC019-051-063-065-220500-
/O.CON.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Bonner-Kootenai-Shoshone-Ferry-Pend Oreille-Spokane-
Stevens-
Including the cities of Plummer, Tensed, Sandpoint, Priest River,
Blanchard, Careywood, Coeur d'Alene, Post Falls, Hayden, Worley, 
Bayview, Rathdrum, Athol, Kellogg, Pinehurst, Osburn, Wallace, 
Mullan, Smelterville, Calder, Republic, Inchelium, Keller, 
Curlew, Danville, Laurier, Newport, Metaline Falls, Ione, Cusick,
Diamond Lake, Spokane, Airway Heights, Medical Lake, Cheney, 
Rockford, Liberty Lake, Deer Park, Colville, Chewelah, 
Kettle Falls, Springdale, and Northport
353 PM PDT Thu Jun 21 2018

...AREAL FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS 
EVENING...

The Flood Watch continues for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Benewah, Bonner, 
  Kootenai, and Shoshone. In Northeast Washington, Ferry, Pend 
  Oreille, Spokane, and Stevens. 

* Until 10 PM PDT this evening

* Showers embedded with Thunderstorms could produce localized 
  torrential rainfall flooding issues in urban and steep terrain 
  areas. 

* Urban areas could see problems where storm drains are 
  overtaken with water. Areas with steep terrain and creeks and 
  streams could see sudden increases in water as well as 
  mud/gravel flow across roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
738 
WGUS66 KOTX 220456
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Spokane WA
956 PM PDT Thu Jun 21 2018

...Heavy Showers with Embedded Thunderstorms ending late Tonight...

.Heavy showers and thunderstorms will linger a little while longer
from Spokane into the central Panhandle late tonight producing 
heavy rain, small hail and dangerous lightning. Some areas have
been taken out of the original watch.

IDC017-WAC019-051-065-220600-
/O.CAN.KOTX.FA.A.0002.000000T0000Z-180622T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bonner-Ferry-Pend Oreille-Stevens-
956 PM PDT Thu Jun 21 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of North Idaho and Northeast
Washington has been cancelled. Heavy rain due to thunderstorms has
diminished across northeast Washington and the north Idaho
Panhandle north of Coeur d'Alene.

$$

IDC009-055-079-WAC063-220800-
/O.EXT.KOTX.FA.A.0002.000000T0000Z-180622T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Kootenai-Shoshone-Spokane-
Including the cities of Plummer, Tensed, Coeur d'Alene, 
Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, 
Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, 
Spokane, Airway Heights, Medical Lake, Cheney, Rockford, 
Liberty Lake, and Deer Park
956 PM PDT Thu Jun 21 2018

...FLOOD WATCH NOW IN EFFECT UNTIL 1 AM PDT FRIDAY...

The Flood Watch is now in effect for

* Portions of North Idaho and Northeast Washington, including 
  the following counties, in North Idaho, Benewah, Kootenai, and 
  Shoshone. In Northeast Washington, Spokane. 

* Until 1 AM PDT Friday

* Showers embedded with Thunderstorms could produce localized 
  torrential rainfall flooding issues in urban and steep terrain 
  areas. 

* Urban areas could see problems where storm drains are 
  overtaken with water. Areas with steep terrain and creeks and 
  streams could see sudden increases in water as well as 
  mud/gravel flow across roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for short term urban and
road ponding and flow of water.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
258 
WGUS66 KOTX 220751
FFAOTX

Flood Watch
National Weather Service Spokane WA
1251 AM PDT Fri Jun 22 2018


IDC009-055-079-WAC063-220900-
/O.EXP.KOTX.FA.A.0002.000000T0000Z-180622T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benewah-Kootenai-Shoshone-Spokane-
Including the cities of Plummer, Tensed, Coeur d'Alene, 
Post Falls, Hayden, Worley, Bayview, Rathdrum, Athol, Kellogg, 
Pinehurst, Osburn, Wallace, Mullan, Smelterville, Calder, 
Spokane, Airway Heights, Medical Lake, Cheney, Rockford, 
Liberty Lake, and Deer Park
1251 AM PDT Fri Jun 22 2018

...FLOOD WATCH WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING...

The Flood Watch for portions of North Idaho and Northeast
Washington will expire at 1 AM PDT early this morning. Rain is
coming to an end and flooding is no longer a threat. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Jun 20, 5:02 PM PDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 20, 5:02 PM PDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
502 PM PDT Wed Jun 20 2018

.SYNOPSIS...
Showers and thunderstorms will continue over the Cascades and
northern mountains this evening. The threat for rain and
lightning is expected to spread into eastern Washington and north
Idaho overnight. Slow moving cells will have the potential to
produce locally heavy rainfall. Breezy weather is expected Friday
and Saturday with the chance for mountain showers. The beginning
of next week currently looks dry but breezy.

&&

.DISCUSSION...

...Scattered wet thunderstorms possible through Thursday...

This afternoon and evening: Very active next 36 hours. Showers
and thunderstorms have developed across the higher terrain of the
Cascade mountains and northern WA mountains. They are remaining
in the higher terrain and are nearly stationary. Very heavy
rainfall as well as some small hail and cloud to ground lightning
is expected through the evening hours. Have issued a areal flood
advisory for part of eastern Okanogan county and northern Ferry
county through 6pm. Radar estimates of precipitation occurring
with these stronger storms is 1-2 inches an hour. While the radar
is likely overestimating the rates, think there is still heavy
rain occurring that could cause problems to some roads and
properties.

Tonight through Thursday Night: A trough is moving onto the west
coast and pushing up a strong shortwave into Oregon this evening.
Some strong storms are already developing along the Oregon
Cascades. This wave will move northeast and toward southern WA
and the southern ID Panhandle overnight. So as thunder and heavy
rain showers end for the Cascades and northern mountains of WA and
ID late this evening, showers and thunderstorms will be
approaching the Blue Mountains. Overnight expect that area to
expand across portions of the Palouse/LC Valley and the Camas
Prairie. Then during the early morning hours that will expand
further north into the Spokane/COE area. Thursday could be a very
active day with numerous rain showers and scattered thunderstorms
across most of eastern WA and north ID. These storms will move a
bit faster than the storms currently occurring, but will still
put down some very heavy rain. The heavy rain will be the main
impact, but small hail and frequent lightning will also be likely.
The wave will quickly exit the region late Thursday afternoon.
This will push the best chance of showers and thunderstorms to
extreme eastern WA and the ID Panhandle in the evening and then to
the Panhandle for the overnight hours. With the drier air moving
over the Cascades in the afternoon and evening, winds will
increase across the gaps 15-20 mph with gusts up to 30 mph
possible. /Nisbet

Friday through Wednesday: The general longwave pattern appears to
keep Eastern Washington and Northern Idaho on the outer western
edge of a longwave ridge of not too substantial amplitude. The end
result of such a position is that the longwave ridge does not have
enough amplitude to block any synoptic scale disturbances. As such
the models are inferring of at least two additional synoptic scale
disturbances, either in the form of a front or possibly even another
cut off low (if one looks far enough back at past model runs for
this Friday) with Friday and Monday standing out as the two days
with the most significant sensible weather in the form breezy/gusty
southwest winds and possibly some thunderstorms up across the
northern third of Eastern Washington and North Idaho. Otherwise the
exiting trof marks Saturday with some showers as it takes a bit of
time for the short amplitude ridge to come in and allow for
temporary warmer and drier weather on Sunday. With the additional
trof or low pressure system passage Monday a similar scenario sets
up but this time the models are suggesting the general trof and
associated northwest flow lingers longer afterwards thus some minor
mention of showers and/or thunderstorms may again linger over
portions of the northern third of Eastern Washington and Northern
Idaho along Tuesday and Wednesday. This scenario is likely to result
in forecast temperatures near or ever so slightly on the warm side
of climo for this time of year but far from being extreme or close
to breaking any record temperatures with the brief interval of
shortwave ridging on Saturday marking the warmest day of the seven
day forecast (not including today). /Pelatti

&&

.AVIATION...
00Z TAFs: Thunderstorms this evening will avoid most TAF sites
with VFR conditions through the overnight hours. However 11 miles
south of KEAT on Mission ridge there will be thunderstorms on the
ridge which could bring wind gusts to 15 mph out of the southwest
until 02Z which is not typical for KEAT. General convection will
diminish after sunset. Moisture moving outh of the south will
begin to impact KLWS after 12Z moving north toward KPUW,KGEG,KSFF
and KCOE through the remaining TAF period. Showers with embedded
thunderstorms in this area can be expected with MVFR conditions
forecast at KPUW. Confidence is low bringing VIS and CIGS down for
KGEG, KCOE and KSFF but the weather will certainly be more
unsettled. TC

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        62  75  58  80  55  76 /  10  70  50  10  20  20
Coeur d'Alene  61  73  56  78  53  75 /  10  70  70  10  20  20
Pullman        60  74  55  76  51  73 /  40  70  70  10  10  10
Lewiston       65  81  59  85  57  80 /  60  70  40   0  10  10
Colville       60  79  55  82  52  81 /  20  70  40  50  50  20
Sandpoint      58  71  55  75  52  73 /  10  80  70  30  30  30
Kellogg        58  69  53  74  50  70 /  20  70  70  10  20  30
Moses Lake     65  89  56  87  55  84 /  40  30  10   0  10  10
Wenatchee      68  85  60  83  58  83 /  40  10  10   0  10  10
Omak           64  86  57  85  54  85 /  30  40  10  10  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, Jun 20, 8:24 PM PDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
824 PM PDT Wed Jun 20 2018

IDZ001>004-026-027-WAZ031>033-036>038-220330-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Spokane Area-Northeast Mountains-Okanogan Highlands-
824 PM PDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington...Northeast
Washington and Southeast Washington.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Slow moving thunderstorms containing very heavy rain are expected
on Thursday. Showers with embedded thunderstorms will be focused
over southeast Washington and into the Central Idaho Panhandle
Thursday morning. Thunderstorms over Northeast Washington and the
Northern Panhandle will be more likely Thursday afternoon. Flash
flooding will be a concern with these thunderstorms, especially in
areas of steep terrain.

WAZ034-035-041>044-220330-
Moses Lake Area-Upper Columbia Basin-Wenatchee Area-
East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau-
824 PM PDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Jun 20, 7:05 PM PDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Spokane WA
705 PM PDT WED JUN 20 2018

WAZ037-038-210245-
Northeast Mountains WA-Okanogan Highlands WA-
705 PM PDT WED JUN 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEVENS AND
NORTHEASTERN FERRY COUNTIES UNTIL 745 PM PDT...

At 703 PM PDT, Doppler radar was tracking a strong thunderstorm
near Laurie moving southwest at 10 mph.

Nickel size hail will be possible with this storm along with
torrential rain possibly causing water runoff issues.

Locations impacted include...
Laurier and Pierre Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4894 11805 4876 11838 4899 11860 4901 11854
      4900 11811
TIME...MOT...LOC 0203Z 058DEG 9KT 4899 11822

TC

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:49 PM PDTSpecial Weather StatementOTXBoundary41 min
Jun 20, 7:05 PM PDTSpecial Weather StatementOTXFerry40 min
Jun 21, 5:36 AM PDTAreal Flood AdvisoryOTXAsotin, Garfield5 hr
Jun 21, 12:57 PM PDTSpecial Weather StatementOTXStevens48 min
Jun 21, 1:15 PM PDTSevere Thunderstorm WarningOTXFerry45 min
Jun 21, 1:42 PM PDTSpecial Weather StatementOTXFerry33 min
Jun 21, 1:54 PM PDTSevere Thunderstorm WarningOTXFerry51 min
Jun 21, 2:13 PM PDTAreal Flood AdvisoryOTXFerry, Okanogan3 hr
Jun 21, 2:38 PM PDTSpecial Weather StatementOTXPend Oreille52 min
Jun 21, 2:55 PM PDTAreal Flood AdvisoryOTXFerry, Okanogan3 hr
Jun 21, 3:00 PM PDTSpecial Weather StatementOTXPend Oreille45 min
Jun 21, 3:45 PM PDTSpecial Weather StatementOTXFerry45 min
Jun 21, 4:16 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens44 min
Jun 21, 4:29 PM PDTSpecial Weather StatementOTXLincoln46 min
Jun 21, 4:46 PM PDTSpecial Weather StatementOTXPend Oreille44 min
Jun 21, 4:51 PM PDTSpecial Weather StatementOTXSpokane39 min

Nearby

Flood Watches in Idaho, 2018Flood Watches in Washington, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.